Warning: A non-numeric value encountered in /home/acade623/public_html/askdoctor.us/wp-content/plugins/quick-paypal-payments/quick-paypal-payments.php on line 2168

Elevated tibc

Started having diarrhoea about a month ago, worsening after starting iron supplements (2 weeks ago) due to low ferritin level, elevated tibc and leg cramps, I do not menstruate (on Depo Shot) and eat a high iron diet.

Now i am having severe bloating/distended abdomen and very thin watery stools. I do not have abdominal pain (other than discomfort from bloating).

I have mild nausea in the am, no vomiting, no blood in the stool (though they are dark from the iron ?).

I am mostly concerned about the low ferritin considering I do not have menses and eat a lot of red meat, greens, etc. (iron serum and haemoglobin was normal and i have elevated tibc and low MCV).

I have also recently become lactose intolerant (within 6 months). Should i be concerned about the prolonged diarrhea and bloating, given the low ferritin?

[ad code=2 ]

Leave a Reply